# SDR DXTA2024051011726

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 9,014 hours, 7,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0434LS00000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MOST FORWARD FLOOR EMERGENCY EXIT LIGHT IS INOP.  REPLACED FWD MOST FLOOR EMERGENCY EXIT LIGHT BULB WITH NEW P/N 0434L.S00-00 IAW PHENOM 300 AMM 33-52-11, OPS CHECKS OK,
